# SDR SWAA981204

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CRACKED INDICATION NOTED DURING UT, BS 178 BULKHEAD, WL 198.3 TO 202.5, RBL 4.7 AND BS 178, WL 198.0 TO WL 202.5, LBL 4.7.  REPAIRED PER BOEING SRM.
